# SDR SWAA2021122742332

- Difficulty date: November 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO RIGHT SIDE TRANSITION ANGLE HAS CORROSION F.S. 767 TO 793. ; / [01] REMOVED AFT CARGO FWD SHIELD PER SRM 51-40-02.; [02] REMOVED DAMAGE PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-60-15-1A-1. MAX MATERIAL LOSS OF 0.020; PART NUMBER 146A8127-12.; [03] OUT-OF-LIMITS PER SRM 53-60-15-1A-1. MAX MATERIAL LOSS OF 0.020; PART NUMBER 146A8127-12.; [04] LOCATED HOLES ON NEW TRANSITION ANGLE PER SAMPLE PART PER SRM 51-40-05; [05] INSPECTED LOCATING OF HOLES IN NEW TRANS ANGLE; [06] REMOVED AND REPLACED PER SRM 51-40-02; [07] C/W INSPECTION REMOVED AND REPLACED PER SRM 51-40-02; [08] REMOVED AND REPLACED PER SRM 51-40-02 SEE STEPS #2 THRU #7 FOR CORRECTIVE ACTIONS.
